# SDR QXEA200500248

- Difficulty date: February 11, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR, COCKPIT FLOORBOARD SUPPORT ANGLE AT STATION 280 IS CORRODED.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01.
